# SDR 2004UALA00289

- Difficulty date: March 28, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 47,689 hours, 26,007 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT SEAT ROWS 17-21.  EEL CABLE REPLACED AND TESTED OK.
